# SDR CALA2024111501154

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 37,388 hours, 13,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Engaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DOOR 1R OPENED WHILE ARMED BY CATERING GIRT BAR FOUND INSTALLED WHEN CATRERING OPENED DOOR 1R.   RENDER SAFE STARTED. R/R DOOR 1R SLIDE PACK REF AMM 25-66-01/401 PARTS USED: 00-0608-3-1839,QTY :1  00-0608-3-2338,QTY :1  29-2566-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1332935  SN OFF 0678    SLIDE, FWD/AFT   OFF 29-2566-9-0007 0678 ON 29-2566-9-0007 3523 QC ACCOMPLISHED DOOR ONE RIGHT SLIDE PACK INSTALLATION INSPECTION IN ACCORDANCE WITH AMM 25-66-01/401
